# SDR R61A201805160611

- Difficulty date: May 16, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 22,305 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Part time: 22,305 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OUT OF SERVICE IN HEAVY CHECK, MAINTENANCE FOUND AFT CABIN FLOORBEAM SUPPORT BRACKET CORRODED AT FR87 RBL 29. MAINTENANCE REMOVED AND REPLACED AFT CABIN FLOORBEAM SUPPORT BRACKET AT FR87 IAW SRM 51-40-08 PAGES 1-4. THIS AIRCRAFT REMAINS OUT OF SERVICE FOR DURATION OF THE HEAVY CHECK COMPLETION.
